Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 7, Issue 3, 2017
Metadata
 

Eigenvalue bounds for Schrödinger operators with complex potentials. II
Rupert L. Frank and Barry Simon
pp. 633–658
Abstract | Full-Text PDF (277 KB) | Metadata

Pseudospectra of the Schrödinger operator with a discontinuous complex potential
Raphaël Henry and David Krejčiřík
pp. 659–697
Abstract | Full-Text PDF (701 KB) | Metadata

Resonances for 1d Stark operators
Evgeny L. Korotyaev
pp. 699–732
Abstract | Full-Text PDF (375 KB) | Metadata

Cluster expansion of the resolvent for the Schrödinger operator on non-percolating graphs with applications to Simon–Spencer type theorems and localization
Stanislav Molchanov and Lukun Zheng
pp. 733–770
Abstract | Full-Text PDF (433 KB) | Metadata

Semiclassical tunneling and magnetic flux effects on the circle
Virginie Bonnaillie-Noël, Frédéric Hérau and Nicolas Raymond
pp. 771–796
Abstract | Full-Text PDF (283 KB) | Metadata

Cauchy problem of the non-self-adjoint Gauss–Laguerre semigroups and uniform bounds for generalized Laguerre polynomials
Pierre Patie and Mladen Savov
pp. 797–846
Abstract | Full-Text PDF (469 KB) | Metadata

Spectral flow of exterior Landau–Robin hamiltonians
Magnus Goffeng and Elmar Schrohe
pp. 847–879
Abstract | Full-Text PDF (347 KB) | Metadata

Spectral asymptotics for the semiclassical Dirichlet to Neumann operator
Andrew Hassell and Victor Ivrii
pp. 881–905
Abstract | Full-Text PDF (272 KB) | Metadata

Quantum Cayley graphs for free groups
Robert Carlson
pp. 907–937
Abstract | Full-Text PDF (2287 KB) | Metadata